Social Anxiety Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
5,337 Posts
Just stick to a diet low in saturated fat and sugar, be sure to eat lots of lean protein sources like chicken and fish, and fibre-rich carb sources such as wholegrains and vegetables, and you can't really go wrong.
 

·
Registered
Joined
·
5,337 Posts
AD meds cause niether weight gain or loss, its just a fable

fear of weight gain is a common excuse for refusal to take them
Remeron can most definitely cause weight gain, although this is more due to it's antihistaminergic appetite stimulating side effect, rather than directly related to it's antidepressant mechanism. Infact remeron is sometimes prescribed as an Orexigenic.

As for the SSRI/SNRI's it's a bit of a gamble as to if you'll gain or lose weight. Most will have a side effect of anorexia (decreased appetite) however this can inturn slow your metabolism.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top